# SDR AALA202302060921

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 10,143 hours, 2,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M10427
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 25,400 hours, 8,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR SLIDE/RAFT FORWARD UPPER AUTO INFLATION PULL HANDLE BREAK AWAY THREAD IS DETACHED. MAINTENANCE REPLACED SLIDE ASSEMBLY PER TASK CARD 26C84252002.
